MathSciNet Relay Station
MathSciNet bibliographic data
MR2208130 14F05 (18E30)
Abramovich, Dan; Polishchuk, Alexander Sheaves of $t$-structures and valuative criteria for stable complexes. J. Reine Angew. Math. 590 (2006), 89–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement